# SDR AALA20140124007

- Difficulty date: January 24, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N368AA
- Make and model: Boeing 767323
- Aircraft serial: 25195
- Aircraft time: 92,654 hours, 14,565 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Valve
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LHR INFLIGHT MXP-JFK CREW REPORTED CABIN PRESS CONTROLLER 2 FAILED IN AUTO WITH CABIN PRESS CONTROLLER 1 AUTO ON MEL.  FLIGHT DIVERTED LHR LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RT FLOW CONTROL & SHUT-OFF VLV.  SYS GND CHECKED NORMAL OPERATION CLOSED.
